Symmetrically nonequivalent regular systems of points in
Doklady Akademii Nauk, Tome 280 (1985) no. 1, pp. 110-113
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1985_280_1_a25,
author = {E. V. Chuprunov and T. S. Kuntsevich and T. N. Tarkhova},
title = {Symmetrically nonequivalent regular systems of points in},
journal = {Doklady Akademii Nauk},
pages = {110--113},
year = {1985},
volume = {280},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1985_280_1_a25/}
}
E. V. Chuprunov; T. S. Kuntsevich; T. N. Tarkhova. Symmetrically nonequivalent regular systems of points in. Doklady Akademii Nauk, Tome 280 (1985) no. 1, pp. 110-113. http://geodesic.mathdoc.fr/item/DAN_1985_280_1_a25/